# SDR CAL950338

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 2720 · Rudder Control System
- Part: S/O Valve
- Part number: 3772374
- Condition: Leak
- Location: Rudder
- Part time: 30,015 hours
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT NR 1581 - IAH - UPON LANDING FOUND HYDRAULIC FLUID LEAKING AT RUDDER.   FOUND RUDDER POWER SHUTOFF VALVE LEAKING.  REPLACED SHUTOFF VALVE NO FURTHER ACTION.  (W)
